# SDR SWAA2024040156048

- Difficulty date: February 25, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 38,013 hours, 17,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 947 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOACTED BS947.5 AND S-26L AFT CARGO COMPARTMENT 2024-145922<[01] REPLACED ANGLE - SUPPORT LOACTED BS947.5 AND S-26L AFT CARGO COMPARTMENT IAW B737-800 SRM: 51-10-02 ITEM 9 AND DWG: 149A8103 SHEET: 8 REV: - .SEE INDIVIDUAL SIGNOFFS BELOW;[02] REPLACED ANGLE - SUPPORT LOACTED BS947.5 AND S-26L AFT CARGO COMPARTMENT IAW B737-800 SRM: 51-10-02 ITEM 9 AND DWG: 149A8103 SHEET: 8 REV: - .SEE INDIVIDUAL SIGNOFFS BELOW
